The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1867 KB) | Metadata | Table of Contents | ZAA summary
Volume 2, Issue 6, 1983, pp. 481–509
DOI: 10.4171/ZAA/81

Published online: 1983-12-31

Mixed contact problems in plane elasticity II

Johannes Maul

The paper continues the considerations in the previous one [2] of the author. Using N. P. Vekua’s theory, the index of the singular integral equation system with discontinuous coefficients obtained in [2] is calculated. By establishing some corollaries from the theory of Vekua, the calculations can be simplified. Furthermore, the existence of a *-regular solution of the contact problem is proved, provided that the necessary physical conditions are fulfilled. The existence of $\epsion *$- or $\epsilon$-regular solutions requires supplementary conditions, whose number depends on the index of the singular integral equation system.

No keywords available for this article.

Maul Johannes: Mixed contact problems in plane elasticity II. Z. Anal. Anwend. 2 (1983), 481-509. doi: 10.4171/ZAA/81